Positivity of linear transformations of mean-starshaped sequences

Chikkanna R. Selvaraj, Suguna Selvaraj

Research output: Contribution to journalArticle

Abstract

In this paper, we give the necessary and sufficient conditions for a linear transformation of a mean-starshaped sequence to be positive. Using this result, we obtain the necessary and sufficient conditions for a lower triangular matrix to preserve the mean-starshape of a sequence and we discuss some special cases of linear transformations. Our next result deals with the convergence of a sequence of mean-starshaped sequences to any given mean-starshaped sequence and the positivity of a linear operator on the set of mean-starshaped sequences.

Original languageEnglish (US)
Pages (from-to)805-822
Number of pages18
JournalPositivity
Volume20
Issue number4
DOIs
StatePublished - Dec 1 2016

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Theoretical Computer Science
  • Mathematics(all)

Cite this